Alert archive / West Virginia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 22, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Apr 14, 2006, 7:19 PM EDT for Pleasants County, Wood County, West Virginia. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2006, 7:19 PM EDT (23:19 UTC)
- Expired
- Apr 14, 2006, 7:45 PM EDT
- In force
- 26 min
- Issued by
- NWS Charleston, WV
- Area
- Counties, with a storm outline in the text
Counties Pleasants County, WV, Wood County, WV
The radar
The Charleston,WV radar (KRLX), 121 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 7:40 PM EDT | HAIL 0.88 | Boaz, WV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 6:27 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 11.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2160 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRLX 142320
SVRRLX
WVC073-107-142345-
/O.NEW.KRLX.SV.W.0022.060414T2319Z-060414T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
719 PM EDT FRI APR 14 2006
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WOOD COUNTY IN WEST VIRGINIA
PLEASANTS COUNTY IN WEST VIRGINIA
* UNTIL 745 PM EDT
* AT 718 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BOAZ...OR ABOUT NEAR WILLIAMSTOWN...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
BELMONT...
ST. MARYS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3937 8102 3933 8106 3931 8121 3926 8128
3922 8129 3930 8156 3935 8154 3940 8147
3940 8143 3934 8138 3939 8128 3939 8124
3941 8121
$$
152 follow-up statements
000
WWUS51 KRLX 142331
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
731 PM EDT FRI APR 14 2006
WVC073-107-142345-
/O.CON.KRLX.SV.W.0022.000000T0000Z-060414T2345Z/
WOOD WV-PLEASANTS WV-
731 PM EDT FRI APR 14 2006
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR
PLEASANTS AND WOOD COUNTIES.
AT 726 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR WILLIAMSTOWN...MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CLUSTER...BELMONT...SCHULTZ...ST. MARYS...FEDERAL AND MAXWELL
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR KENTUCKY AND SOUTHEAST OHIO. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM EDT SATURDAY MORNING FOR
SOUTHEAST OHIO AND WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3937 8102 3933 8106 3931 8121 3926 8128
3922 8129 3930 8156 3935 8154 3940 8147
3940 8143 3934 8138 3939 8128 3939 8124
3941 8121
$$
18000
WWUS51 KRLX 142345
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
745 PM EDT FRI APR 14 2006
WVC073-107-142355-
/O.EXP.KRLX.SV.W.0022.000000T0000Z-060414T2345Z/
WOOD WV-PLEASANTS WV-
745 PM EDT FRI APR 14 2006
THE SEVERE THUNDERSTORM WARNING FOR PLEASANTS AND WOOD COUNTIES
EXPIRES AT 745 PM EDT.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAS MOVED OF THE WARNED AREA. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR KENTUCKY AND SOUTHEAST OHIO. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM EDT SATURDAY MORNING FOR
SOUTHEAST OHIO AND WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3937 8102 3933 8106 3931 8121 3926 8128
3922 8129 3930 8156 3935 8154 3940 8147
3940 8143 3934 8138 3939 8128 3939 8124
3941 8121
$$
18What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 3:49 PM EDT, 3 hours 30 minutes earlier.
Area forecast discussion, Apr 14, 3:49 PM EDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 349 PM EDT FRI APR 14 2006 .SHORT TERM /SATURDAY THROUGH MONDAY MORNING/... THIS TIME FRAME IS DOMINATED BY A WEAK BOUNDARY MEANDERING SOUTH TO NORTH THROUGH THE CWA...UNTIL LOW PRESSURE GETS MORE ORGANIZED IN THE MIDWEST...AND TRAVELS EAST SOUTHEAST ALONG THE BOUNDARY INTO THE CWA BY 12Z MONDAY MORNING. WITH H85 TEMPS IN THE 12-14C RANGE...EXPECT WARM DAYS AND NIGHTS TO CONTINUE. SOME SLIGHTLY COOLER AIR WILL TRY TO INVADE THE NORTH AT TIMES. BETTER CHANCE OF SHOWERS AND TSTORMS PERHAPS CRW AND SOUTH SATURDAY...BUT HAVE AT LEAST CHC POPS EVERYWHERE...AS ANY REMNANT BOUNDARIES FROM DEVELOPMENT FURTHER WEST MAY BE ENOUGH TO GET SOMETHING GOING...WITH STILL SOME INSTABILITY. LAPSE RATES THOUGH NOT AS STEEP AS FRIDAY. MODELS THEN HINT AT BOUNDARY MOVING BACK NORTH SLIGHTLY SUNDAY...AGAIN WITH SHOWER AND TSTORM CHANCES. MORE HIGHS TRICKY SUNDAY...WITH ENOUGH OF A NORTHERLY COMPONENT TO KEEP THE NORTH PERHAPS SLIGHTLY COOLER THEN CENTRAL AND SOUTH. MODELS AND SREF BEGIN TO DIFFER LATE SUNDAY INTO MONDAY MORNING. GFS KEEPS H5 LOW STRONGER AND CLOSED OFF...AS THE SYSTEM ENTERS THE CWA...WHERE NAM AND SREF TENDS TO OPEN THE WAVE MORE. NONETHELESS...THE MORE ORGANIZED SYSTEM SHOULD HAVE A BETTER CHANCE OF PRODUCING MORE NUMEROUS SHOWERS AND THUNDERSTORMS...WITH COOLER AIR IN THE MID LEVELS AND BETTER LAPSE RATES LATE SUNDAY EVENING INTO MONDAY MORNING...ESPECIALLY AFTER HIGHS AGAIN IN THE UPPER 70S TO LOWER 80S. && .LONG TERM /MONDAY THROUGH FRIDAY/... SYSTEM PULLS OFF TO THE EAST ON MONDAY BRINGING AN END TO THE PRECIPITATION. SOME MINOR DIFFERENCES EXIST BETWEEN THE NAM AND GFS FOR MONDAY. GFS HAS BEEN FAIRLY CONSISTENT FROM RUN TO RUN...SO WILL LEAN TOWARD THE GFS. TUESDAY THEN LOOKS DRY AS HIGH PRESSURE CONTROLS THE WEATHER. NEXT SYSTEM ON TAP FOR WEDNESDAY AND THURSDAY AS FRONT ARRIVES FROM THE WEST. && .PREV DISCUSSION... /ISSUED 150 PM EDT FRI APR 14 2006/ SHORT TERM /THROUGH TONIGHT/... AREA IS IN BETWEEN CONVECTIVE COMPLEXES AT THIS TIME...WITH LAST STORMS PUSHING THROUGH NORTHERN MOUNTAINS AT THIS TIME AND COMPLEX UPSTREAM DEVELOPING INTO WESTERN INDIANA. SPC HAS UPGRADED SOUTHERN OHIO INTO A MODERATE RISK OF SEVERE STORMS AND WITH GOOD HEATING AND STRONG DESTABILIZATION OF THE ATMOSPHERE THIS AFTERNOON OVER THAT AREA...EXPECT THE COMPLEX TO STRENGTHEN AS IT MOVES INTO SOUTHERN OHIO. THE COMPLEX SHOULD MOVE INTO OUR CWA AROUND 00Z OR SO AND ROLL EAST ACROSS THE AREA. WILL CARRY LIKELY TO CATEGORICAL POPS OVERNIGHT WITH THIS COMPLEX. COULD CERTAINLY SEE SOME SEVERE WEATHER THIS EVENING AS THE SYSTEM MOVES INTO THE AREA WITH GREAT INSTABILITY FOR THE COMPLEX TO FEED ON. TEMPERATURES WILL REMAIN FAIRLY MILD WITH DEWPOINTS IN THE UPPER 50S TO LOWER 60S...AND STAYED RELATIVELY CLOSE TO MOS GUIDANCE. AVIATION... RAIN COOLED AIRMASS FROM MORNING CONVECTION HAS LEFT SOME LOW CLOUDS ACROSS NORTHERN SITES. MVFR CEILINGS SHOULD LIFT TO VFR BY 21Z AS MIXING TAKES PLACE. OTHERWISE VFR CONDITIONS SHOULD PREVAIL THROUGH THE AFTERNOON HOURS BEFORE ANOTHER CONVECTIVE COMPLEX DEVELOPS UPSTREAM OVER OHIO AND SLIDES EAST INTO THE AREA OVERNIGHT. SHOWERS AND THUNDERSTORMS SHOULD BE NUMEROUS AND WILL LIKELY BRING CONDITIONS DOWN BRIEFLY AS THE COMPLEX MOVES THROUGH. HOWEVER WITH TIMING STILL BEING A BIT UNCERTAIN...GENERALLY KEPT LOW VFR CONDITIONS. PRECIPITATION SHOULD MOVE INTO HTS AREA AROUND 00Z AND THEN CRW AREA AROUND 01Z AND LAST FOR A FEW HOURS. A COOL STABLE AIRMASS WILL DEVELOP BEHIND THE COMPLEX AND COULD KEEP LOW CLOUDS AROUND THROUGH SATURDAY MORNING. PREV DISCUSSION... /ISSUED 401 AM EDT FRI APR 14 2006/ LONG TERM /SATURDAY THROUGH THURSDAY/... THE POSITION OF THE BAROCLINIC ZN DICTATES THE FCST IN THE LONG TERM. 00Z NCEP CHAIN AT A GOOD CONSENSUS WITH FRONT POSITIONED ACR CNTRL PORTIONS OF CWA THRU SUN MRNG. MDLS THEN DIVERGE WITH NAM KEEPING BNDRY STATIONARY...WHILE GFS PUSHES IT N OF THE M/D LINE IN RESPONSE TO DEEPENING SFC LOW IN THE CNTRL PLAINS. OPTED FOR NAM/WRF SLTN...WHICH IS DOING REASONABLY WELL IN DPROG/DT CHARTS. GFS APPEARS TO HV GRID SCALE FEEDBACK ISSUES SUN NGT THAT IS WHY THE FRONT RETREATS N INTO SRN PORTIONS OF THE COMMONWEALTH OF PA. NOW THAT PLACEMENT OF THE FRONT IS RESOLVED...NEXT CHALLENGE IS TIMING/LOCATION OF MCS...WHICH IS CRUCIAL FOR PLACEMENT OF HIGHEST POPS AND TEMPS. BOTH MDLS SHOW ANOTHER MCS TRAVERSING THRU SAT NGT THEN AGAIN SUN NGT. ENOUGH CONFIDENCE TO TIP THE SCALES ON POPS TO LKLY OUTSIDE THE MTNS DURING THE NGT. NOT TOO WORRIED ABOUT SVR POTENTIAL WITH NOCTURNAL TSTMS AS INSTABILITY PARAMETERS ARE MARGINAL. DEPENDING HOW MANY MCSS HIT AT NGT AND LOCATION OF DAYTIME CONVECTION OVER THE COURSE OF THREE DAYS...HIGH WATER COULD BECOME A PBLM. IF TRAINING OCCURS...RAINFALL AMNTS OVER A FEW DAY PERIOD COULD EXCEED 3 INCHES. NOT CONFIDENT ENOUGH TO ADD ANY VERBIAGE INTO THE HWO ATT. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SHORT TERM...KM LONG TERM...RPY
Hazardous weather outlook, Apr 14, 4:52 AM EDT, 14 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 452 AM EDT FRI APR 14 2006 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-150900- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN- WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- 452 AM EDT FRI APR 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING...AS A VERY WARM...MOIST AND UNSTABLE AIR MASS SETTLES OVER THE AREA. THE HIGHEST POTENTIAL FOR SEVERE WEATHER WILL BE OVER SOUTHEASTERN OHIO...NORTHEASTERN KENTUCKY...AND WESTERN WEST VIRGINIA. THE MAIN THREATS WILL BE DAMAGING WIND AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS WEEKEND...MAINLY SUNDAY INTO SUNDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WIND AND LARGE HAIL. WE WILL ALSO BE MONITORING WHERE HEAVY RAINFALL OCCURS...AS FLOOD WATCHES MAY BE NEEDED WHERE REPEATED EPISODES OF HEAVY RAINFALL RAISE THREAT FOR SAID RAINFALL BECOMING EXCESSIVE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. TRM / 29
In the hours before
Local storm report, Apr 14, 6:38 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
638 PM EDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL PARKERSBURG 39.26N 81.54W
04/14/2006 U0.25 INCH. WOOD WV PUBLIC
EVENT OCCURRED BETWEEN
610 PM 04/14/2006 AND 625 PM 04/14/2006
&&Local storm report, Apr 14, 6:46 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
646 PM EDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL PARKERSBURG 39.26N 81.54W
04/14/2006 U0.75 INCH WOOD WV PUBLIC
EVENT OCCURRED BETWEEN
621 PM 04/14/2006 AND 636 PM 04/14/2006
&&Local storm report, Apr 14, 6:53 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
653 PM EDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0648 PM HAIL SAINT MARYS 39.40N 81.20W
04/14/2006 U0.25 INCH. PLEASANTS WV PUBLIC
EVENT OCCURRED BETWEEN
633 PM 04/14/2006 AND 648 PM 04/14/2006
&&Local storm report, Apr 14, 6:56 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
656 PM EDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL SAINT MARYS 39.40N 81.20W
04/14/2006 U0.75 INCH PLEASANTS WV PUBLIC
EVENT OCCURRED BETWEEN
637 PM 04/14/2006 AND 652 PM 04/14/2006
&&Local storm report, Apr 14, 6:59 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
659 PM EDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL SAINT MARYS 39.40N 81.20W
04/14/2006 U0.75 INCH PLEASANTS WV PUBLIC
EVENT OCCURRED BETWEEN
641 PM 04/14/2006 AND 656 PM 04/14/2006
&&Local storm report, Apr 14, 7:19 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
719 PM EDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL LOWELL 39.53N 81.51W
04/14/2006 E0.75 INCH WASHINGTON OH TRAINED SPOTTER
0706 PM TSTM WND GST LOWELL 39.53N 81.51W
04/14/2006 M62.00 MPH WASHINGTON OH TRAINED SPOTTER
&&
KMCThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 12:57 PM EDT | Severe Thunderstorm Warning | RLX | Randolph, Webster | 33 min |
| Apr 14, 1:09 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas | 36 min |
| Apr 14, 6:09 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 36 min |
| Apr 14, 6:28 PM EDT | Severe Thunderstorm Warning | RLX | Logan, Mingo | 32 min |
| Apr 14, 6:44 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Pleasants, Ritchie, Tyler | 31 min |
| Apr 14, 6:56 PM EDT | Severe Thunderstorm Warning | RLX | Fayette | 34 min |
| Apr 14, 7:21 PM EDT | Severe Thunderstorm Warning | RLX | Logan, Wyoming | 39 min |
| Apr 14, 7:23 PM EDT | Severe Thunderstorm Warning | RLX | Harrison | 37 min |
| Apr 14, 7:28 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Nicholas | 32 min |
| Apr 14, 7:37 PM EDT | Severe Thunderstorm Warning | RLX | Taylor | 23 min |
| Apr 14, 7:52 PM EDT | Severe Thunderstorm Warning | RLX | Raleigh | 23 min |
| Apr 14, 7:57 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Upshur | 48 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.